I always get a dull to very annoying headache if I sleep over 6.5 hours but now for the past 3 weeks I feel a headache that tends to wake me up earlier like after 3 or 4 hours of sleep, This headache last a whole day up to late afternoon. Its not throbing headache but more like one side (left) of top of my head as if someone has been standing on top of it for a while, sometimes it effects part of the top of my left eye area but not the eye itself( feeling it a bit there and if massaged feels a little better ) Currently I take Hydrocodone (5MG) because it eleminates the headache right away as regular aspirin doesnt do it. I drink coffee every morning and I wear eyeglass. I usually be on my computer till sleeping time but at work I do the same thing and I dont get a headache. Its usually very early in the morning that this headcahe happens.
I would really appreciate any explanation or help why this is happening
You may have tension headache, although it is more often generalized, than being localized, like in your case.
Actually, it may feel as a head tightness (dull headache) with more severe, squeezing pain in the skull, temples, forehead.
There can be various factors that trigger this type of headache.
Morning headcahe can be due to hypertension, or sleep apnea.
You may check information about this type of headache hemicrania continua, too.
i am having the same problem. I tend to have right side headache+ small eye that awaken me from sleep (after 6 or 7 hours of sleep) 2 times/week.
I used to have this problem 3 years back then i went to a neurologist and he said that i have inflammation of arteries around the nerves and he gave me a shot of (cortisone like drug) right behind me ears by needle. it was so quick and I got relieved for 3 yrs. now its back !!
Did the doctor who gave you the hydrocodone (aka Vicodin) tell you what kind of headaches you have?
You also may be experiencing rebound headaches from such strong medication. This means that when the meds wear off, the headaches come back, sometimes stronger. Caffeine can even make this happen, since it constricts the blood vessels in the brain. When it wears off, the vessels contract and you get pressure and pain. It's a withdrawal reaction. I'm not saying not to take your meds when you have a headache, just be careful not to take too much.
You obviously wouldn't be writing if the Vicodin was enough. Go back to the doctor or go to a neurologist (if you haven't already) and ask what kind of headaches you have. Are you experiencing any other migraine symptoms, such as sensitivity to light, noise, or even smells? Nausea?
If you are having migraines, there are special medications for those (Imitrex worked really well for my mother and grandmother, along with a combination of other therapies). Your case doesn't seem to fit tension headaches, but it is possible. If you are, then you need to find what is triggering them, such as stress, lack of sleep, or even hunger.
Go back to your doctor and find out what is really going on. You should be able to find something that is more specific to your problem. Good luck.
Hi, i've had a migraine problem since the past 4 yrs ..after my daughter was born.Lately i've been diagnosed wth PCOS also and i learned that migraines were due to the fluctuating hormones.I do know for sure that everything under the sun is a trigger for me.Lately though i've started having early morning dull headache which leads to a migraine if i dont take prompt medication. Im still looking for a solution to the problem but i've found that steam inhalation seems to help a lot.